# SDR SWAA2024111858821

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,047 hours, 38,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT GIRT BAR BRACKET RIVET LOOSE<[01] REMOVED AND REPLACED RIVETS FOR R1 DOOR SLIDE AFT GIRT BAR BRACKET PER SRM 51-40-02.
